Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 20, Number 4

All articles in this issue are freely accessible.

Admissibility of majorants in certain model subspaces: Necessary conditions
Yu. S. Belov.
St. Petersburg Math. J. 20 (2009), 507-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$
N. A. Vavilov and S. I. Nikolenko.
St. Petersburg Math. J. 20 (2009), 527-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some remarks on spherical harmonics
V. M. Gichev.
St. Petersburg Math. J. 20 (2009), 553-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The $\mathbb Z_p$-rank of a topological $K$-group
O. Yu. Ivanova.
St. Petersburg Math. J. 20 (2009), 569-591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalized Fesenko reciprocity map
K. I. Ikeda and E. Serbest.
St. Petersburg Math. J. 20 (2009), 593-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Elementary subgroups of isotropic reductive groups
V. Petrov and A. Stavrova.
St. Petersburg Math. J. 20 (2009), 625-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On solvability of perturbed Sobolev type equations
V. E. Fedorov and O. A. Ruzakova.
St. Petersburg Math. J. 20 (2009), 645-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Fourier transforms of functions of the R. Nevanlinna class in the half-plane
F. A. Shamoyan.
St. Petersburg Math. J. 20 (2009), 665-680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions